# SDR HALA20161013365

- Difficulty date: October 13, 2016
- Submitted: October 14, 2016
- Operation: Air carrier
- Aircraft: N374HA
- Make and model: Airbus A330-243
- Aircraft serial: 1565
- Aircraft time: 9,069 hours, 1,456 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Igniter
- Condition: Fouled
- Location: Apu
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYSTEM, ON APU START AFTER LANDING HAD ECAM APU FAULT AUTO SHUTDOWN LOG-PAGE.  TROUBLESHOT PER TSM 49-62-00-810-808-A.  REMOVED AND REPLACED LOWER IGNITER PLUG, PLUG APPEARED FOULED.  OPS CHECK GOOD PER AMM 49-00.  CONTACTED MC FOR VERIFICATION FLIGHT.
